Alert archive / Vermont / Wind Advisories in 2015

Wind Advisory 3, NWS Burlington, VT

April 19, 20155 counties in Vermont; Clinton County, Franklin County, St. Lawrence County, New York

NWS Burlington, VT issued this wind advisory at Apr 19, 2015, 3:52 PM EDT for 5 counties in Vermont; Clinton County, Franklin County, St. Lawrence County, New York. It took effect at Apr 20, 2015, 8:00 AM EDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2015, 3:52 PM EDT (19:52 UTC)
In effect from
Apr 20, 2015, 8:00 AM EDT
Expired
Apr 20, 2015, 10:43 PM EDT
In force
15 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Lamoille County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 27 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -91 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1165 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-91 m²/s²
0-3 km storm-relative helicity
-7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

998 
WWUS71 KBTV 191952
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
352 PM EDT SUN APR 19 2015

NYZ029>031-VTZ006-011-016>019-201000-
/O.NEW.KBTV.WI.Y.0003.150420T1200Z-150421T0400Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
LAMOILLE-WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...JOHNSON...STOWE...RUTLAND...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON...
EAST WALLINGFORD...KILLINGTON
352 PM EDT SUN APR 19 2015

...WIND ADVISORY IN EFFECT FROM 8 AM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT.

* LOCATIONS...THE NORTHWESTERN SLOPES OF THE ADIRONDACKS AND
  WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS WESTERN
  RUTLAND COUNTY AND LAMOILLE COUNTY.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...BREEZY SOUTHEASTERLY WINDS WILL BECOME STRONG DURING
  THE DAYTIME HOURS ON MONDAY...THEN WEAKEN OVERNIGHT.

* IMPACTS...WINDS OF THIS MAGNITUDE ARE CAPABLE OF BRINGING DOWN
  SMALL TO MEDIUM SIZE TREE LIMBS AND MAY CAUSE ISOLATED POWER
  OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NEILES
3 follow-up statements
736 
WWUS71 KBTV 200724
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
324 AM EDT MON APR 20 2015

NYZ029>031-VTZ006-011-016>019-202100-
/O.CON.KBTV.WI.Y.0003.150420T1200Z-150421T0400Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
LAMOILLE-WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...JOHNSON...STOWE...RUTLAND...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON...
EAST WALLINGFORD...KILLINGTON
324 AM EDT MON APR 20 2015

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...FROM 8 AM THIS MORNING TO MIDNIGHT EDT TONIGHT.

* LOCATIONS...THE NORTHWESTERN SLOPES OF THE ADIRONDACKS AND
  WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS WESTERN
  RUTLAND AND LAMOILLE COUNTIES.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SOUTHEASTERLY DOWNSLOPE WINDS WILL INCREASE THROUGH THE
  DAY...PEAK DURING THE LATE AFTERNOON TO EVENING HOURS...AND
  WEAKEN TONIGHT.

* IMPACTS...WINDS OF THIS MAGNITUDE ARE CAPABLE OF BRINGING DOWN 
  SMALL TO MEDIUM SIZE TREE LIMBS...AND MAY CAUSE ISOLATED POWER 
  OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$
092 
WWUS71 KBTV 201918
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
318 PM EDT MON APR 20 2015

NYZ029>031-VTZ006-011-016>019-210400-
/O.CON.KBTV.WI.Y.0003.000000T0000Z-150421T0400Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
LAMOILLE-WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...JOHNSON...STOWE...RUTLAND...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON...
EAST WALLINGFORD...KILLINGTON
318 PM EDT MON APR 20 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN BURLINGTON CONTINUES THE WIND
ADVISORY...UNTIL MIDNIGHT EDT TONIGHT.

* LOCATIONS...THE NORTHWESTERN SLOPES OF THE ADIRONDACKS AND 
  WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS WESTERN 
  RUTLAND AND LAMOILLE COUNTIES.

* HAZARDS...STRONG GUSTY WINDS.

* WINDS...SOUTHEAST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...SOUTHEASTERLY DOWNSLOPE WINDS WILL INCREASE AND PEAK
  DURING THE LATE AFTERNOON TO EVENING HOURS...AND WEAKEN
  TONIGHT.

* IMPACTS...WINDS OF THIS MAGNITUDE ARE CAPABLE OF BRINGING DOWN 
  SMALL TO MEDIUM SIZE TREE LIMBS...AND MAY CAUSE ISOLATED POWER 
  OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

&&

$$

NEILES
773 
WWUS71 KBTV 210243
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1043 PM EDT MON APR 20 2015

NYZ029>031-VTZ006-011-016>019-210345-
/O.CAN.KBTV.WI.Y.0003.000000T0000Z-150421T0400Z/
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
LAMOILLE-WESTERN RUTLAND-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...STAR LAKE...SARANAC LAKE...
TUPPER LAKE...DANNEMORA...JOHNSON...STOWE...RUTLAND...
ENOSBURG FALLS...RICHFORD...UNDERHILL...BRISTOL...RIPTON...
EAST WALLINGFORD...KILLINGTON
1043 PM EDT MON APR 20 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR THE NORTHWESTERN SLOPES OF THE ADIRONDACKS IN NEW
YORK AND THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS
LAMOILLE AND WESTERN RUTLAND COUNTIES IN VERMONT.

WINDS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA AND WILL
CONTINUE TO SLOWLY DIMINISH OVERNIGHT.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Apr 19, 3:33 PM EDT, 19 minutes earlier.

Area forecast discussion, Apr 19, 3:33 PM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
333 PM EDT SUN APR 19 2015

.SYNOPSIS...
HIGH PRESSURE BUILDING INTO THE REGION TODAY WILL PROVIDE DRY AND
SEASONAL CONDITIONS TO FINISH OUT THE WEEKEND. THIS WILL BE THE
LAST NICE DAY WE SEE FOR AWHILE UNFORTUNATELY, AS A PROLONGED
PERIOD OF UNSETTLED WEATHER IS EXPECTED NEXT WEEK WITH WIDESPREAD
RAIN MONDAY AND TUESDAY, FOLLOWED BY ON AND OFF SHOWERS THROUGH
NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS OF 1027 AM EDT SUNDAY...ONLY VERY SLIGHT ADJUSTMENTS FOR 1030
AM UPDATE THIS MORNING. REFRESHED FIRST FEW HOURS TO MATCH CURRENT
OBSERVATIONS AND INTERPOLATE OUT. AS EXPECTED CLOUDS ARE
DISSIPATING THIS MORNING AND THE REST OF THE DAY LOOKS LIKE SUNNY
SKIES. PREVIOUS DISCUSSION FOLLOWS.

PREVIOUS DISCUSSION...BETTER GET OUT THERE AND ENJOY TODAY
BECAUSE IT MIGHT BE THE LAST ONE LIKE THIS FOR AWHILE. HIGH
PRESSURE BUILDS INTO THE REGION WITH DRY CONDITIONS, LIGHT WINDS
AND SEASONAL TEMPERATURES EXPECTED. WE'RE STILL SEEING SOME PESKY
LOW STRATUS ACROSS A GOOD PORTION OF NORTHERN AND CENTRAL VERMONT
THIS MORNING FROM CYCLONIC FLOW AROUND LOW PRESSURE EXITING OFF
THE NOVA SCOTIA COASTLINE. AS HIGH PRESSURE SETTLES OVER THE NORTH
COUNTRY THIS MORNING WE SHOULD SEE THESE CLOUDS DISSIPATE TO
CLEARER SKIES BY THIS AFTERNOON. 925-850MB TEMPS ARE A FEW DEGREES
COOLER THAN YESTERDAY SO DESPITE FULL SUNSHINE THIS AFTERNOON
HIGHS WILL TOP OUT IN THE MID 50S TO LOW 60S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
AS OF 420 AM EDT SUNDAY...DRY WEATHER CONTINUES THROUGH THE FIRST
HALF OF TONIGHT AS WELL, BUT THEN TURNS UNSETTLED FOR ALL OF NEXT
WEEK AND INTO NEXT WEEKEND AS A DIGGING UPPER TROUGH OVER THE
CENTRAL CONUS DEVELOPS INTO A VERTICALLY STACKED CLOSED LOW AND
TAKES RESIDENCE OVER THE GREAT LAKES. AS THE SURFACE LOW TAKES
SHAPE, A WARM OCCLUDED FRONT WILL APPROACH THE NORTH COUNTRY LATE
TONIGHT INTO EARLY MONDAY MORNING AND TRAVERSE THE NORTHEAST
THROUGH TUESDAY. STRONG SOUTHEASTERLY FLOW ALONG THE BOUNDARY WILL
TAP INTO RICH GULF MOISTURE WITH PWATS APPROACHING 1" SUPPORTING
MODERATE RAINFALL WHICH COULD CAUSE SOME HYDRO ISSUES AS SNOWMELT
CONTINUES FROM DEEP SNOWPACK ACROSS THE HIGHER ELEVATIONS. IN
ADDITION, CONFIDENCE CONTINUES TO INCREASE THAT A MODERATE TO
STRONG SOUTHEASTERLY DOWNSLOPE WIND EVENT WILL MATERIALIZE ALONG
THE WESTERN SPINE OF THE GREEN MOUNTAINS AND PORTIONS OF THE
ADIRONDACKS MONDAY AFTERNOON. LOCAL 4KM WRF SHOWS A STRONG
925-850MB JET MOVING ACROSS THE AREA MONDAY AFTERNOON THROUGH LATE
EVENING WITH THE LATEST RUN INDICATING 50-60KTS AT 925MB OVER THE
FAVORED DOWNSLOPE REGIONS ALONG THE WESTERN SLOPES OF THE NORTHERN
FROM KILLINGTON TO JAY PEAK. FORECAST SOUNDING SHOWS THE LOW LEVEL
INVERSION IS JUST BELOW 925MB SO WHILE NOT ALL OF THESE WINDS WILL
MIX TO THE SURFACE, CONFIDENCE IS INCREASING AT WE'LL SEE GUSTS IN
EXCESS OF 40MPH AND LIKELY UP TOWARDS 50MPH WHICH WOULD WARRANT A
WIND ADVISORY. WILL HOLD OFF FOR NOW AND ALLOW FURTHER SHIFTS TO
ASSESS, BUT IT'S LOOKING LIKE IT'S IN THE CARDS.

OCCLUSION SHIFTS THROUGH THE REGION LATE MONDAY NIGHT INTO
TUESDAY MORNING WITH A MID LEVEL DRY SLOT DEVELOPING OVER THE AREA
TUESDAY WHICH SHOULD END THE WIDESPREAD PRECIP. AS THE FRONT
SHIFTS THROUGH MODELS ARE INDICATING A LITTLE BIT OF ELEVATED
INSTABILITY AND SPC SREF CALIBRATED TS PROGS SHOW A SLIGHT CHANCE
FOR SOME THUNDER SO HAVE OPTED TO INCLUDE THIS IN THE FORECAST.
ANTICIPATE IT WILL TURN OUT MUCH LIKE YESTERDAY WITH JUST A
HANDFUL OF STRIKES, NOTHING REALLY TO WORRY ABOUT.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
AS OF 333 PM EDT SUNDAY...EXTENDED PERIOD TO BE CHARACTERIZED BY
BELOW NORMAL TEMPERATURES, PRECIP CHANCES AND MORE CLOUDS THAN
SUN. CLOSED 500 MB LOW MOVES EAST OUT OF GREAT LAKES AT THE START
OF THE EXTENDED PERIOD, MOVES ACROSS FORECAST AREA THROUGH
THURSDAY, AND EAST OF AREA FROM FRIDAY ONWARD. TOWARDS THE END OF
THE EXTENDED PERIOD SOME MODEL DIFFERENCES ARISE WITH ECMWF
MAINTAINING A MORE COMPACT CLOSED OFF LOW OVER THE GULF OF MAINE
WITH A SHARPER RIDGE IN THE UPPER MIDWEST, WHILE THE GFS KEEPS THE
RIDGE FURTHER WEST.

BEST PRECIP CHANCES ON WEDNESDAY/WEDNESDAY NIGHT IN ADVANCE OF THE
LOW PASSAGE, AND FROM THURSDAY ON MAINLY DIURNALLY DRIVEN. WITH
COLD POOL ALOFT, 500 MB TEMPS AS LOW AS -32C FRIDAY MORNING,
DAYTIME HEATING WILL EASILY DESTABILIZE AND KICK OFF AFTERNOON
CONVECTION. IN ADDITION, COLDER AIR ALOFT WILL AFFECT PRECIP TYPE,
AND SNOW OR RAIN/SNOW MIX POSSIBLE MAINLY OVER HIGHER TERRAIN AND
MAINLY OVERNIGHT WEDNESDAY NIGHT AND THURSDAY NIGHT.

TEMPS...NOT REALLY WILD SWINGS WITH LITTLE VARIATION IN TEMPS
AFTER INITIAL COLD AIR ADVECTION ON WEDNESDAY. MAX TEMPS LIMITED
BY COOL AIRMASS AND PLENTY OF CLOUD COVER TO INHIBIT SUNSHINE, AND
OVERNIGHT LOWS ALSO LIMITED BY SAME CLOUD COVER. HIGHS 40S/50S
WITH LOWS IN THE 30S.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
THROUGH 18Z MONDAY...VFR CLEAR THE REST OF THE DAY WITH INCREASING
HIGH CLOUDS AND WIND TOWARD MORNING. THE MAIN FEATURE THIS
FORECAST PERIOD IS WIND BECOMING SOUTHEAST OVERNIGHT AND
STRENGTHENING 09-12Z TIMEFRAME. FROM 12-18Z MONDAY EXPECT WINDS
15-25 KTS AND GUSTS 25-35 KTS. WITH SOUTHEAST WIND DIRECTION WILL
BE DOWNSLOPE ON WESTERN SLOPES OF THE GREEN MOUNTAINS AND NW
SLOPES OF THE ADIRONDACKS. FRONTAL SYSTEM WILL MOVE INTO THE
REGION AFTER 15Z AND SPREAD RAIN WEST TO EAST WITH CIGS/VIS
REMAINING VFR. LEFT LLWS OUT OF THIS PERIOD AS SURFACE WINDS
INCREASE IN PACE WITH WINDS ALOFT AND ABOUT A 20 KT DIFFERENTIAL,
BELOW THE LLWS CRITERIA. HOWEVER WILL BE A BUMPY CLIMB OUT AND
APPROACH 12-18Z MONDAY.

OUTLOOK 18Z MONDAY THROUGH FRIDAY...

18Z MONDAY - 00Z WEDNESDAY...RAIN AREA TO LIFT NORTHEAST DURING
THE PERIOD WITH CIGS/VIS REMAINING MAINLY VFR BUT SOME MVFR
POSSIBLE IN RAIN SHOWERS. GUSTY SSE WINDS TO CONTINUE DURING THIS
PERIOD WITH GUSTS 35-40 KTS POSSIBLE MAINLY IN RUTLAND. LLWS
POSSIBLE.

00Z WEDNESDAY - 00Z SATURDAY...BROAD UPPER TROUGH MOVES INTO THE
REGION AND TO REMAIN IN PLACE THROUGH THE REST OF THE WEEK. MAINLY
VFR CIGS/VIS WITH SCATTERED MVFR IN RAIN SHOWERS. ON THURSDAY SOME
SNOW POSSIBLY WILL MIX IN WITH RAIN SHOWER MAINLY OVER HIGHER
TERRAIN SITES..KMPV/KSLK WITH COOLER TEMPERATURES.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...LAHIFF
NEAR TERM...LAHIFF/NEILES
SHORT TERM...LAHIFF
LONG TERM...HANSON
AVIATION...HANSON
Hazardous weather outlook, Apr 19, 3:26 AM EDT, 12 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
326 AM EDT SUN APR 19 2015

NYZ026>031-034-035-087-VTZ001>012-016>019-200730-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
326 AM EDT SUN APR 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MONDAY THROUGH TUESDAY A MODERATE RAINFALL EVENT IS EXPECTED THAT
MAY RESULT IN RISES ON AREA STREAMS AND RIVERS. STRONG GUSTY WINDS
ARE EXPECTED TO OCCUR ALONG THE WESTERN SLOPES OF THE GREEN
MOUNTAINS AND HIGHER TERRAIN OF THE ADIRONDACKS MONDAY AFTERNOON
IN EXCESS OF 40 MPH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Vermont, 2015Wind Advisories in New York, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.